Volume 168

The kissing number in four dimensions

Pages 1-32 by Oleg R. Musin | From volume 168-1

Ramification theory for varieties over a perfect field

Pages 33-96 by Kazuya Kato, Takeshi Saito | From volume 168-1

Growth of the number of simple closed geodesics on hyperbolic surfaces

Pages 97-125 by Maryam Mirzakhani | From volume 168-1

On local connectivity for the Julia set of rational maps: Newton’s famous example

Pages 127-174 by Pascale Roesch | From volume 168-1

The strong Macdonald conjecture and Hodge theory on the loop Grassmannian

Pages 175-220 by Susanna Fishel , Ian Grojnowski, Constantin Teleman | From volume 168-1

The derivation problem for group algebras

Pages 221-246 by Viktor Losert | From volume 168-1

Metric cotype

Pages 247-298 by Manor Mendel, Assaf Naor | From volume 168-1

Subelliptic $\mathrm{Spin}_{\mathbb{C}}$ Dirac operators, III. The Atiyah–Weinstein conjecture

Pages 299-365 by Charles L. Epstein | From volume 168-1

The distribution of integers with a divisor in a given interval

Pages 367-433 by Kevin Ford | From volume 168-2

Entropy and the localization of eigenfunctions

Pages 435-475 by Nalini Anantharaman | From volume 168-2

Le lemma fondamental pour les groupes unitaires

Pages 477-573 by Gérard Laumon, Bao-Châu Ngô | From volume 168-2

Invertibility of random matrices: norm of the inverse

Pages 575-600 by Mark Rudelson | From volume 168-2

Multi-critical unitary random matrix ensembles and the general Painlevé II equation

Pages 601-641 by Tom Claeys, Arno B. J. Kuijlaars, Maarten Vanlessen | From volume 168-2

Diffusion and mixing in fluid flow

Pages 643-674 by Peter Constantin, Alexander Kiselev, Lenya Ryzhik, Andrej Zlatoš | From volume 168-2

A counterexample to the strong version of Freedman’s conjecture

Pages 675-693 by Vyacheslav S. Krushkal | From volume 168-2

On the dimensions of conformal repellers. Randomness and parameter dependency

Pages 695-748 by Hans Henrik Rugh | From volume 168-3

Propagation of singularities for the wave equation on manifolds with corners

Pages 749-812 by András Vasy | From volume 168-3

Existence of conformal metrics with constant Q-curvature

Pages 813-858 by Zindine Djadli, A. Malchiodi | From volume 168-3

Quasilinear and Hessian equations of Lane–Emden type

Pages 859-914 by Nguyen Cong Phuc, Igor E. Verbitsky | From volume 168-3

Isometries, rigidity and universal covers

Pages 915-940 by Benson Farb, Shmuel Weinberger | From volume 168-3

The sharp quantitative isoperimetric inequality

Pages 941-980 by Nicola Fusco, Francesco Maggi, Aldo Pratelli | From volume 168-3

Maharam’s problem

Pages 981-1009 by Michel Talagrand | From volume 168-3

On the classification of isoparametric hypersurfaces with four distinct curvatures in spheres

Pages 1011-1024 by Stefan Immervoll | From volume 168-3

A quantitative version of the idempotent theorem in harmonic analysis

Pages 1025-1054 by Ben Green, Tom Sanders | From volume 168-3